# SDR 2008UALA02684

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,762 hours, 11,327 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY DECREASED TO 47.  QUANTITY STABLE WITH PUMPS OFF, CENTER SYSTEM.  CREW COMMENTS, C HYD QTY .38 WITH PUMPS ON.  SUPPLEMENTAL DATA UPDATE, FOUND C2 PRESS INLET UNION TO FILTER MODULE SPRAYING HYDRAULIC FLUID.  SECURED UNION FITTING AND SERVICED HYD, NO LEAKS NOTED.
